# SDR IPXA2022060482810

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N53991
- Condition: Corroded
- Location: Fr1400-Fr1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1** SUPPLEMENTAL SDR **AFT LOWER CARGO PIT BETWEEN FRAMES 1400-1420 AND BETWEEN STR 29L AND 30 LOWER BUILDGE INTERCOSTAL IS EXPOLIATED ON LOWER LIP ON TOP OF SKIN.REMOVED CORRODED INTERCOSTAL AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-40-02.
